# SDR USAABB98108

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397P
- Condition: Stiff
- Location: Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 86 - AFTER TAKEOFF, CREW RECEIVED EICAS MESSAGE 'SLAT DISAGREE' WITH SLATS STUCK HALFWAY UP. FLIGHT DIVERTED TO LAX. MAINTENANCE AT LAX COULD NOT DUPLICATE THE PROBLEM AND REPLACED THE FSEU AS A PRECAUTION.  SUBSEQUENTLY, IN PIT ON 10/20/98, EN ROUTE PIT TO BOS (FLT 7), CREW RECEIVED THE SAME INDICATION RETURNED TO PIT.  MAINTENANCE REPLACED THE FOLLOWING SLAT ROTARY ACTUATORS, NR 2 OUTBOARD, NR 5 OUTBOARD, AND NR 6 INBOARD AND OUTBOARD.  (M)
